# SDR CA990111008

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Accumulator
- Part number: AIR872541
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF AFTER GEAR SELECTED UP, BOTH HYDRAULIC FLOW LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS.  HYDRAULIC ACCUMULATOR HAD INTERNAL LEAK, REPLACED.  HYDRAULIC SYSTEM TOPPED UP.  AIRCRAFT SERVICEABLE.   PART TC:  1,384.
